The Michigan Mathematical Journal

The reduced minimum modulus.

Constantin Apostol

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 32, Issue 3 (1985), 279-294.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003239

Digital Object Identifier
doi:10.1307/mmj/1029003239

Mathematical Reviews number (MathSciNet)
MR803833

Zentralblatt MATH identifier
0613.47008

Subjects
Primary: 47A05: General (adjoints, conjugates, products, inverses, domains, ranges, etc.)
Secondary: 47A53: (Semi-) Fredholm operators; index theories [See also 58B15, 58J20] 47A55: Perturbation theory [See also 47H14, 58J37, 70H09, 81Q15]

Citation

Apostol, Constantin. The reduced minimum modulus. Michigan Math. J. 32 (1985), no. 3, 279--294. doi:10.1307/mmj/1029003239. http://projecteuclid.org/euclid.mmj/1029003239.


Export citation